# SDR DL757011946

- Difficulty date: December 15, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 40,141 hours, 19,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34719
- Condition: Dented
- Location: Fs 520, S-28l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 520 / STRG. 28L :                      GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS FOUND DENTED AT TWO LOCATIONS BETWEEN STRINGERS 27L & 28L AT FS 518 AND FS 532.  THE DAMAGED      AREAS WERE REMOVED WITH 2" CUTOUTS IN THE SKIN.  THE TWO    CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM       DOUBLER PER ER/A 382221-14, REV A.
